# SDR DALA2015020400899

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 60,914 hours, 43,630 cycles
- Engine: Pwa JT8D219
- Engine time: 64,646 hours, 48,297 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE WITH THE NR 1 ENGINE HAVING PROBLEMS.  FLIGHT CREW REPORTED ALL PARAMETERS WENT TO -0-.  THE NR 2 ENGINE WAS SHUTDOWN.  MAINTENANCE FOUND METAL IN TAIL PIPE AND HAVE REPLACED THE ENGINE.
